# SDR CA140602011

- Difficulty date: April 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Broken
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) HAD TO ABORT A FLIGHT DUE TO UNEXPECTED SMOKE FROM THE RT EXHAUST. THE ACFT LANDED UNEVENTFUL. THE SUBSEQUENT INSPECTION IDENTIFIED A BROKEN REDUCTION GEAR BOX MAGNETIC CHIP DETECTOR. THE PART IS UNDER INVESTIGATION.
